# SDR AALA201610299001

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 53,513 hours, 19,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC COVER OF EXIT ROW LIGHT AT 1C HAS BEEN BROKEN OFF. SECURED THE LENS.
